Open Access
Translator Disclaimer
February 2015 A new permutation test statistic for complete block designs
Inga Samonenko, John Robinson
Ann. Statist. 43(1): 90-101 (February 2015). DOI: 10.1214/14-AOS1266


We introduce a nonparametric test statistic for the permutation test in complete block designs. We find the region in which the statistic exists and consider particularly its properties on the boundary of the region. Further, we prove that saddlepoint approximations for tail probabilities can be obtained inside the interior of this region. Finally, numerical examples are given showing that both accuracy and power of the new statistic improves on these properties of the classical $F$-statistic under some non-Gaussian models and equals them for the Gaussian case.


Download Citation

Inga Samonenko. John Robinson. "A new permutation test statistic for complete block designs." Ann. Statist. 43 (1) 90 - 101, February 2015.


Published: February 2015
First available in Project Euclid: 18 November 2014

zbMATH: 1308.62156
MathSciNet: MR3285601
Digital Object Identifier: 10.1214/14-AOS1266

Primary: 62G09 , 62G10 , 62G20
Secondary: 60F10

Keywords: admissible domain , saddlepoint approximations

Rights: Copyright © 2015 Institute of Mathematical Statistics


Vol.43 • No. 1 • February 2015
Back to Top